中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: Quaternion-octonion analyticity for Abelian and non-Abelian gauge theories of dyons
作者: Bisht, P. S. ;  Negi, O. P. S.
刊名: INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS
出版日期: 2008
卷号: 47, 期号:6, 页码:1497-1511
关键词: QUANTUM FIELD-THEORY ;  GENERALIZED ELECTROMAGNETIC-FIELDS ;  MAGNETIC-CHARGE RENORMALIZATION ;  NULL-TETRAD FORMULATION ;  NON-RIEMANNIAN MANIFOLD ;  KALUZA-KLEIN THEORY ;  CLIFFORD SPACE ;  DIRAC-EQUATION ;  GRAVITO-DYONS ;  MONOPOLES
学科分类: Physics
通讯作者: Negi, OPS , Kumaun Univ, Dept Phys, SSJ Campus, Almora 263601, Uttarakhand, India
部门归属: [Bisht, PS] Kumaun Univ, Dept Phys, Almora 263601, Uttarakhand, India; [Negi, OPS] Chinese Acad Sci, Inst Theoret Phys, Beijing 100080, Peoples R China
英文摘要: Einstein-Schrodinger (ES) non-symmetric theory has been extended to accommodate the Abelian and non-Abelian gauge theories of dyons in terms of the quaternion-octonion metric realization. Corresponding covariant derivatives for complex, quaternion and octonion spaces in internal gauge groups are shown to describe the consistent field equations and generalized Dirac equation of dyons. It is also shown that quaternion and octonion representations extend the so-called unified theory of gravitation and electromagnetism to the Yang-Mill's fields leading to two SU(2) gauge theories of internal spaces due to the presence of electric and magnetic charges on dyons.
收录类别: SCI
原文出处: 查看原文
WOS记录号: WOS:000255743000003
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/5528
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Quaternion-octonion analyticity for Abelian and non-Abelian gauge theories of dyons.pdf(295KB)----开放获取View Download

Recommended Citation:
Bisht, P. S.,Negi, O. P. S.. Quaternion-octonion analyticity for Abelian and non-Abelian gauge theories of dyons[J]. INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS,2008,47(6):1497-1511.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Bisht, P. S.]'s Articles
 [Negi, O. P. S.]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Bisht, P. S.]‘s Articles
 [Negi, O. P. S.]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Quaternion-octonion analyticity for Abelian and non-Abelian gauge theories of dyons.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace